The Diabetes Forum Support Community For Diabetics Online banner

1 - 2 of 2 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter #1
I am a Type 1 who was not diagnosed until age 59 -- after much research I have just ordered a One touch Ping (but don't have it yet) -- funny thing happened on the way to this decision, I discovered (by forgetting to use) that my steroid nasal spray affected my BGs. Am now at end of 3 weeks of lows and have adjusted basal insulin downwards by 3IU on advice of CDE. Would like input from others about Ping and if anyone else has had reaction to steroid nasal spray.
 

·
Registered
Joined
·
3,024 Posts
Hello, and welcome! I have not used steroids, but I have read about people who have used them having very high blood sugar. Continued use of steroids have been known to be a cause of diabetes, as well as overweight, for some people.

The Animas is a very popular pump, and it should provide you with an opportunity for very good control, with fewer highs and lows. Let us know how it goes.

Richard
 
1 - 2 of 2 Posts
Top